Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 400, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2023, 3:02 PM EDT for 5 counties in Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2023, 3:02 PM EDT (19:02 UTC)
- Expired
- Aug 6, 2023, 3:29 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, DeKalb County, GA, Henry County, GA, Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
143
WUUS52 KFFC 061902
SVRFFC
GAC063-089-151-217-247-061945-
/O.NEW.KFFC.SV.W.0400.230806T1902Z-230806T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
302 PM EDT Sun Aug 6 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Rockdale County in north central Georgia...
Southern DeKalb County in north central Georgia...
Northern Henry County in north central Georgia...
Northeastern Clayton County in north central Georgia...
Northwestern Newton County in north central Georgia...
* Until 345 PM EDT.
* At 301 PM EDT, a severe thunderstorm was located over Panola
Mountain State Park, or 9 miles west of Conyers, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Conyers, Covington, Stockbridge, Forest Park, Morrow, Lake City,
Oxford, Lithonia, Porterdale, Belvedere Park, Lakeview Estates,
Candler-Mcafee, Georgia International Horse Park, Lake Spivey, Rex,
Belmont, Arabia Mountain, Hidden Valley Park, Kelleytown, and Oak
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3375 8429 3377 8405 3375 8402 3377 8400
3364 8382 3349 8400 3352 8434
TIME...MOT...LOC 1901Z 273DEG 30KT 3365 8416
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
694
WWUS52 KFFC 061929
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
329 PM EDT Sun Aug 6 2023
GAC063-089-151-217-247-061939-
/O.CAN.KFFC.SV.W.0400.000000T0000Z-230806T1945Z/
Rockdale GA-DeKalb GA-Henry GA-Clayton GA-Newton GA-
329 PM EDT Sun Aug 6 2023
...THE SEVERE THUNDERSTORM WARNING FOR ROCKDALE...SOUTHERN DEKALB...
NORTHERN HENRY...NORTHEASTERN CLAYTON AND NORTHWESTERN NEWTON
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled. However, gusty winds and heavy rain are still possible
with this thunderstorm.
LAT...LON 3375 8429 3377 8405 3375 8402 3377 8400
3364 8382 3349 8400 3352 8434
TIME...MOT...LOC 1928Z 273DEG 30KT 3364 8387
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:01 PM EDT, 1 minute earlier.
Area forecast discussion, Aug 6, 3:01 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sun Aug 6 2023
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Monday)
Issued at 246 PM EDT Sun Aug 6 2023
As anticipated quasi-zonal flow aloft has settled over the area this
morning with westerly flow at the surface. Lift from a front stalled
and running diagonally through the state will continue to aid in
storm coverage increasing into the afternoon. Despite the zonal flow
weak perturbations in the midlevel flow and outflows from this
mornings activity along with SBCAPEs on the order of 2000-3000kt,
dewpoints in the mid to upper 70s and highs in the mid 90s will all
help to increase convective coverage as the afternoon wears on.
Currently, hi-res guidance is all over the place and has not been
able to realize this morning or early afternoon activity. However,
given the clearer skies down stream CI will continue this afternoon
and evening with a focus on the central and southcentral sections of
our FA. Any storms that reach the strong to severe limits will pose
a damaging wind hazard. This thinking has been highlighted by the
SPC Day 1 Outlook, which outlines almost all of the FFC CWA in a
Slight Risk (2 out of 5). It should be noted that any meandering of
the stalled front could result in more or less coverage across our
forecast area.
A lull in convection will occur tonight (after 06Z) into tomorrow
afternoon ahead of another round of severe weather ahead and along a
cold front moving into the area from the northwest. The highest
chances tomorrow will be focused mainly north of a line from Troup
County to Jefferson county. In this area favorable dewpoints of 70s,
instability of ~2000-3500 J/kg SBCAPEs and SRH values over 200 m2/s2
will exist. Despite the quasi zonal flow help from a jet aloft that
moves through north GA around 20Z will support bulk shear on the
order of 30-40kts aiding in storm organization. Current CAMs show a
line of storms moving into NW GA around 20Z and moving southeast
through the FA through the evening hours. For this activity SPC has
upgraded areas north of a line from Troup County to Jefferson county
to an Enhanced Risk (3 out of 5) while areas south of Troup County
to Chattahoochee county and east lie within a Slight Risk (2 out of
5) and the remainder of the CWA is in a Marginal Risk (1 out of 5).
Given the robust DCAPEs expected tomorrow the primary hazard with
this activity will once again be damaging winds.
Tomorrow heat and humidity will also climb ahead of FROPA leading
to heat index values over 105F for much of southcentral GA.
Whether or not the area sees these values will depend on
convective timing/coverage and cloud coverage. However, will not
completely rule out the possible need for a heat advisory tomorrow
after the values we saw this afternoon.
Tomorrow night convection will begun to wane as the aforementioned
cold front moves southeastward and stalls just inside the GA
border.
One last thing to note...as this forecaster moves back West I
would like to thank my colleagues at WFO FFC and CWSU ZTL for
making my time in GA amazing. It truly has been a pleasure. I feel
so lucky to have been part of this team and worked with such a
talented group of meteorologists. While I am excited about the
future, I am truly sad to leave.
28
&&
.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 246 PM EDT Sun Aug 6 2023
No major changes were made to the extended forecast. Please the
previous forcast below...
(Monday night through Saturday)
Issued at 400 AM EDT Sun Aug 6 2023
Active period ahead with:
* An Enhanced Risk for Severe Thunderstorms in effect through
8AM Tuesday.
* A return to northwest flow and increased chances for
thunderstorm activity each day from Wednesday on.
* Heat Advisory conditions possible on Tuesday with forecast
heat index values topping out in the 105-110F range.
Moving into Tuesday, the Southeast will be on the tail end of its
(brief) reprieve from seemingly never-ending mid-level northwest
flow. However, thanks to support from a passing shortwave
disturbance and associated unseasonable strong low-level jet, along
with the influence of an advancing surface "cold" front, all signs
point to north and central Georgia either a) experiencing the tail
end of strong to severe MCS or b) being in the wake of the
aforementioned storm system to kick off the long term period. An
Enhanced Risk for severe weather will be in effect through 8AM
Tuesday for portions of north Georgia, with the rest of the CWA
under a Slight Risk. Perhaps the only saving grace against more
widespread chances for organized severe weather after sunset Monday
into Tuesday morning is the forecasted disconnect between best bulk
shear (primarily across north Georgia) and residual CAPE (highest
across south central Georgia -- in the 1000-2000 J/kg range after
8PM). Trends suggest that the resultant line of storms (or its
remnants) will likely be situated south of the ATL metro and north
of our CWA border, and thus out of reach of the most favorable
overlap of forcing. That said, cannot rule out an isolated damaging
wind gust as the line works to exit our area through daybreak given
unseasonably strong flow.
A secondary but nontrivial forecast concern for Tuesday is forecast
Heat Index values in the 105-110F range during the afternoon. The
evolution of our heat risk will depend heavily on timing and
intensity of afternoon convection, as another shortwave disturbance
looks to pass through the Deep South. Earlier initiation and
increased cloud cover will reduce chances of seeing the full effects
of diurnal heating. Something to keep an eye on in the coming days.
As we approach mid-week and move toward the weekend, the mid-level
ridge that has plagued the Desert Southwest for the better portion
of the summer becomes higher amplitude once again, setting the stage
for yet another round of northwesterly flow and the potential for
multiple rounds of convection supported by ridge riders. For now,
passing disturbances in mid-level flow look to move through on
Thursday and Friday, supporting nearly continuous rain chances
through the 48hr period. The cold front that was the impetus for
Monday's storms is forecast to have stalled out across central
Georgia and will linger for the remainder of the period, serving
as yet another focus for convective activity. The location of it
(though less and less impactful with waning strength) and any
remnant boundaries from the previous day's thunderstorms will
influence axes of highest rain chances.
With PWATs in the 1.75-2" range, storms will be efficient rain
producers, and care will need to be taken to monitor potential for
flooding concerns as the week progresses. Rainfall totals from
Wednesday through Friday are between 1.5-2.5" for areas along and
north of the I-85/I-20 connector, and as high as 3.5" in the terrain
of north Georgia. Waterlogged soils from multiple rounds of
precipitation are likely to make downing of trees and branches
easier, possible even in sub-severe storms. Otherwise, progged
afternoon thunderstorm activity will help to tamp down temperatures
even as the airmass moderates, to right around a degree or two of
normal (in the upper-80s to low-90s) each day.
96
&&
.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Sun Aug 6 2023
VFR conditions expected through period with several episodes of TSRA/VCSH
through 03Z Monday at all terminals. West-southwest winds have
begun to increase with gusts up to 25kts near and around
thunderstorms. Expecting winds to remain elevated through 03Z
Monday and then become light and variable before increasing again
tomorrow afternoon as another round of TSRA enters the airspace.
//ATL Confidence...12Z Update...
Medium on TEMPO timing. High on all other elements.
28
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 72 96 69 89 / 30 50 50 20
Atlanta 73 97 71 90 / 30 50 40 30
Blairsville 68 89 64 81 / 30 70 60 10
Cartersville 72 96 68 88 / 30 50 40 20
Columbus 75 100 74 95 / 40 30 20 50
Gainesville 72 94 68 88 / 40 60 50 10
Macon 72 99 72 94 / 40 40 20 50
Rome 72 94 67 88 / 40 60 40 20
Peachtree City 73 98 70 91 / 30 40 30 40
Vidalia 72 98 74 95 / 20 40 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ048-049-052>060-
066>073-078>084-089>097-102>111.
&&
SHORT TERM...28
LONG TERM....96
AVIATION...28Hazardous weather outlook, Aug 6, 4:49 AM EDT, 10 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 449 AM EDT Sun Aug 6 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 449 AM EDT Sun Aug 6 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... There is a Marginal Risk (level 1 of 5) of severe weather in northern and central Georgia today. Storms should be most widespread in northern Georgia this morning, then spread into central Georgia this afternoon and evening. Isolated bursts of damaging straight line winds will be the primary threat today. Locally heavy rainfall and frequent lighting can also be anticipated. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is an Enhanced Risk (level 3 of 5) of severe weather in Georgia Monday afternoon and evening. The primary concern will be damaging straight line winds. The threat appears highest in northeast Georgia, though damaging winds could occur over a wide area between 4 PM and midnight. Hazardous heat may become a concern Monday afternoon in central Georgia due to heat indices in the 105 to 110 degree range. Periods of thunderstorm activity will continue through next Saturday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 6, 2:23 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Sun Aug 6 2023
GAZ042-052-053-061900-
Coweta GA-Carroll GA-Heard GA-
223 PM EDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of southwestern
Carroll, Heard and southwestern Coweta Counties through 300 PM EDT...
At 223 PM EDT, a strong thunderstorm was over Centralhatchee, or near
Franklin, moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Franklin, Ephesus, Centralhatchee, Roopville, Corinth, Tyus, Powers
Crossroads, Roosterville, Handy, Frolona, Lowell, Texas, Plant
Wansley, and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3355 8511 3337 8491 3323 8494 3324 8526
3347 8530
TIME...MOT...LOC 1823Z 270DEG 30KT 3337 8509
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 6, 2:46 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
246 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Tstm Wnd Dmg 1 NW Chapel Hill 33.70N 84.73W
08/06/2023 Douglas GA Emergency Mngr
Tree reported down near the intersection of
Old Briar Trail and N. Shelby Lane.
&&
TVSpecial weather statement, Aug 6, 2:46 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Sun Aug 6 2023
GAZ039-050-051-060>062-061915-
Taliaferro GA-Wilkes GA-Putnam GA-Hancock GA-Warren GA-Greene GA-
246 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of Warren, east central
Putnam, northern Hancock, southeastern Greene, Taliaferro and Wilkes
Counties through 315 PM EDT...
At 246 PM EDT, a line of strong thunderstorms was along a line
extending from near Norman to near Sandy Cross to Rockville, and
moving east at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Eatonton, Washington, Warrenton, Sparta, Crawfordville, Tignall,
White Plains, Norwood, Sharon, Camak, Liberty, Springfield, Delhi,
Holliday Park, Powelton, Newtown, Danburg, Shoulderbone, Lyneville,
and Ficklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3364 8248 3366 8251 3364 8256 3365 8258
3363 8258 3364 8259 3363 8262 3361 8265
3343 8258 3338 8260 3321 8293 3330 8337
3364 8293 3397 8278 3399 8265 3386 8261
3387 8257 3383 8260
TIME...MOT...LOC 1846Z 285DEG 33KT 3393 8273 3363 8287 3334 8324
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 6, 2:47 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
247 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Tstm Wnd Dmg 2 ENE Chapel Hill 33.70N 84.69W
08/06/2023 Douglas GA Emergency Mngr
Tree down across Anneewakee Rd.
&&
TVSpecial weather statement, Aug 6, 2:48 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Sun Aug 6 2023
GAZ038-039-050-051-061915-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
248 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of northeastern Greene,
northwestern Taliaferro, northwestern Wilkes and eastern Oglethorpe
Counties through 315 PM EDT...
At 247 PM EDT, a line of strong thunderstorms was along a line
extending from near Vesta to Rayle to Daniel Springs, and moving east
at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Union Point, Rayle, Jacksons Crossroads, Philomath, Vesta, Carters
Grove, and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3363 8294 3358 8300 3357 8307 3392 8303
3403 8300 3404 8298 3404 8295 3403 8293
3402 8294 3401 8294 3401 8291 3398 8286
3399 8284 3397 8278 3396 8277
TIME...MOT...LOC 1847Z 286DEG 8KT 3399 8293 3381 8291 3363 8298
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 6, 2:51 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Sun Aug 6 2023
GAZ032-033-044>046-053>055-057-061915-
Fayette GA-North Fulton GA-Rockdale GA-Cobb GA-Clayton GA-Coweta GA-
DeKalb GA-Henry GA-South Fulton GA-
251 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of west central
Rockdale, DeKalb, Fayette, southern Cobb, northwestern Henry, eastern
Coweta, south central Fulton and Clayton Counties through 315 PM
EDT...
At 250 PM EDT, a line of strong thunderstorms was along a line
extending from Fair Oaks to Panthersville to near Thomas Crossroads,
and moving east at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Marietta, Decatur, Fayetteville, Jonesboro, City of South
Fulton, Sandy Springs, Smyrna, Dunwoody, Peachtree City, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park, Powder
Springs, Fairburn, Chamblee, and Doraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3368 8451 3392 8472 3396 8434 3368 8407
3322 8457 3346 8472
TIME...MOT...LOC 1850Z 283DEG 14KT 3393 8457 3371 8426 3341 8462
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:21 AM EDT | Special Weather Statement | FFC | Catoosa | 24 min |
| Aug 6, 9:38 AM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 6, 11:18 AM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 6, 11:35 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 39 more | 8 hr |
| Aug 6, 11:51 AM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Aug 6, 11:52 AM EDT | Special Weather Statement | FFC | Pickens | 38 min |
| Aug 6, 12:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 6, 12:24 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| Aug 6, 12:44 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 31 min |
| Aug 6, 12:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 6, 1:04 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Aug 6, 1:13 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 32 min |
| Aug 6, 1:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Aug 6, 1:40 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 35 min |
| Aug 6, 1:51 PM EDT | Special Weather Statement | FFC | Coweta, Douglas, Fulton | 24 min |
| Aug 6, 2:18 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Putnam, Taliaferro, Wilkes | 27 min |
| Aug 6, 2:20 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, Coweta, Douglas, Fulton, Paulding | 25 min |
| Aug 6, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 34 min |
| Aug 6, 2:46 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 29 min |
| Aug 6, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 44 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Aug 6, 2:51 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 24 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Spalding | 21 min |
| Aug 6, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Aug 6, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 42 min |
| Aug 6, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 38 min |
| Aug 6, 3:23 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 37 min |
| Aug 6, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Lamar, Meriwether and 2 more | 29 min |
| Aug 6, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 38 min |
| Aug 6, 3:50 PM EDT | Special Weather Statement | FFC | Muscogee | 25 min |
| Aug 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 23 min |
| Aug 6, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Wilkinson | 29 min |
| Aug 6, 4:09 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 6, 4:11 PM EDT | Special Weather Statement | FFC | Heard, Troup | 34 min |
| Aug 6, 4:15 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 30 min |
| Aug 6, 4:20 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 6, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 44 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Clayton, Coweta | 23 min |
| Aug 6, 4:39 PM EDT | Special Weather Statement | FFC | Twiggs | 36 min |
| Aug 6, 4:46 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 29 min |
| Aug 6, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 39 min |
| Aug 6, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 52 min |
| Aug 6, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 50 min |
| Aug 6, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Washington | 48 min |
| Aug 6, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 18 min |
| Aug 6, 5:13 PM EDT | Special Weather Statement | FFC | Houston, Peach | 47 min |
| Aug 6, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 46 min |
| Aug 6, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 44 min |
| Aug 6, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 36 min |
| Aug 6, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Walker, Whitfield | 47 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Haralson, Heard, Polk | 43 min |
| Aug 6, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 50 min |
| Aug 6, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 34 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Macon, Peach and 1 more | 46 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | FFC | Talbot | 32 min |
| Aug 6, 6:00 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Aug 6, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Haralson, Paulding, Polk | 45 min |
| Aug 6, 6:07 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 38 min |
| Aug 6, 6:12 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether, Troup | 33 min |
| Aug 6, 6:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 6, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 6, 6:37 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 23 min |
| Aug 6, 6:46 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 29 min |
| Aug 6, 6:47 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 6, 6:48 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Aug 6, 7:00 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 45 min |
| Aug 6, 7:05 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 6, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler, Wilcox | 30 min |
| Aug 6, 7:27 PM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Aug 6, 7:40 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Aug 6, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 28 min |
| Aug 6, 7:51 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.